# SDR DALA2016032102139

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NUT ON HORIZONTAL STABILIZER LONGITUDINAL TRIM ACTUATING MECHANISM UPPER SUPPORT.   NUT ON HORIZONTAL STABILIZER LONGITUDINAL TRIM ACTUATING MECHANISM UPPER SUPPORT WAS REPLACED IAW AMM 27-41-1.
